Arkansas, 2015Strong Wind in Arkansas, January 25, 2015
January 25, 2015 · NWS LZK · 1 event in 1 county or zone
Strong winds created hazardous conditions on Lake Conway on the 25th.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong winds created hazardous conditions on Lake Conway on the 25th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jan 25, 2:57 PM CST, 3 minutes earlier.
Area forecast discussion, Jan 25, 2:57 PM CST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
257 PM CST SUN JAN 25 2015
.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT
AN UPPER LOW WILL MOVE TO THE EAST COAST LATE TONIGHT AND NORTHWEST
FLOW ALOFT WILL RETURN TO ARKANSAS. AN UPPER RIDGE WILL MOVE OUT OF
THE ROCKIES INTO THE PLAINS TUESDAY. HIGH PRESSURE WILL CONTINUE
OVER THE CENTRAL U.S. THROUGH WEDNESDAY.
THE COLD FRONT HAS MOVED THROUGH ARKANSAS. NORTHWEST WINDS HAVE
INCREASED BEHIND THE FRONT. THE LAKE WIND ADVISORY WILL CONTINUE
INTO MID EVENING. GUSTS TO 35 MPH WILL BE POSSIBLE. PRECIPITATION
CHANCES WILL REMAIN IN THE NORTH AND CENTRAL SECTIONS. ALL
PRECIPITATION WILL BE LIGHT.
ANOTHER WEAK COLD FRONT WILL MOVE THROUGH ARKANSAS THURSDAY BUT WILL
BE DRY. DRY AIR AND HIGH PRESSURE WILL KEEP THE FORECAST DRY THROUGH
THE REST OF THE SHORT TERM. ABOVE NORMAL TEMPERATURES ARE EXPECTED
THROUGH THE PERIOD.
&&
.LONG TERM...THURSDAY THROUGH SUNDAY
A FAST MOVING COLD FRONT WILL GO THROUGH ARKANSAS FROM THE NORTH ON
THURSDAY. MOISTURE WILL BE LACKING...SO NO PRECIPITATION IS
EXPECTED. IT WILL BE SLIGHTLY COOLER BEHIND THE FRONT...WITH ABOVE
NORMAL TEMPERATURES RETURNING TO SEASONAL LEVELS. FRIDAY LOOKS DRY.
DATA CONTINUES TO SHOW AN UNSETTLED PATTERN NEXT WEEKEND. THE
SUBTROPICAL JET WILL TRY TO BRING MOISTURE FROM THE SOUTHERN
PLAINS...BUT DRIER AIR TO THE NORTHEAST WILL KEEP RAIN OVER THE
SOUTHWEST HALF OF THE STATE. THERE ARE INDICATIONS OF A LARGE ARCTIC
AIR MASS IN THE DAKOTAS SUNDAY. IT APPEARS MUCH OF THIS WILL GO
TOWARD THE OHIO VALLEY AND AWAY FROM THE REGION.
&&
.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR 32 54 37 58 / 30 0 0 0
CAMDEN AR 37 60 40 66 / 0 0 0 0
HARRISON AR 29 56 37 61 / 20 0 0 0
HOT SPRINGS AR 35 59 40 66 / 10 0 0 0
LITTLE ROCK AR 34 57 39 63 / 10 0 0 0
MONTICELLO AR 37 56 39 63 / 10 0 0 0
MOUNT IDA AR 34 60 40 68 / 10 0 0 0
MOUNTAIN HOME AR 30 55 37 59 / 20 0 0 0
NEWPORT AR 32 53 36 58 / 30 0 0 0
PINE BLUFF AR 36 56 39 63 / 10 0 0 0
RUSSELLVILLE AR 33 57 39 64 / 10 0 0 0
SEARCY AR 33 55 38 60 / 20 0 0 0
STUTTGART AR 34 55 38 61 / 20 0 0 0
&&
.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.
&&
SHORT TERM...51 / LONG TERM...46
Hazardous weather outlook, Jan 25, 5:00 AM CST, 10 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CST SUN JAN 25 2015
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CST SUN JAN 25 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
A FRONTAL BOUNDARY WILL MOVE THROUGH ARKANSAS TODAY...WITH GUSTY
WINDS BEHIND IT. WINDS OF 15 TO 25 MPH...WITH GUSTS OF 30 TO 40 MPH
WILL BE POSSIBLE. THE WIND WILL CREATE ROUGH CONDITIONS ON AREA
BODIES OF WATER...AND COULD CAUSE DIFFICULTY FOR SOME HIGH PROFILE
VEHICLES. WINDS WILL DIMINISH IN THE HOURS AFTER SUNSET TONIGHT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
&&
VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.
57
Strong Wind, Faulkner
- When
- January 25, 3:00 PM CST
- Where
- Faulkner forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Deaths
- 1 direct, 0 indirect
- Reported by
- Law Enforcement
- Coordinates
- 35.147, -92.332 (the zone’s center; the record gives no point)
The body of a 65 year-old male was found near the Pierce Creek access to Lake Conway after the boat he was fishing from capsized from strong winds on the 25th. Observed winds from Little Rock Adam's Field were sustained 20 to 30 mph that afternoon, with gusts of 30 to over 40 mph.
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Ohio, January 25 to 26, 201531 events
- Winter Weather in Pennsylvania, January 25 to 27, 201513 events
- Damaging Winds in Alabama, January 25, 201551 kt wind · 6 events
- Winter Weather in Indiana, January 25 to 26, 20155 events
- Winter Weather in Kentucky, January 25 to 26, 20153 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 550098.